Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, My girlfriend and I are very worried. On oct. 8th she had her period and a couple days later there was an "incident" where some sperm got on her when we were fooling around. She took Plan B a half a day later. A few days after that we had sex (we used a condom), but 3 days after that she experienced some spotting that turned into bleeding/heavy bleeding. She went to her doctor and he said its nothing to worry about and prescribed her birth control (that she never went on). We have not done anything since then. Now on November 14th her period is almost 2 weeks late and she feels bloated. Is this just PMS symptoms and one very badly placed irregular period? There are no other "pregnancy" symptoms, no tender breasts or morning sickness ect. Just some severe stress related symptoms. What does this mean? Is this a symptom of plan B? She is usually pretty regular and is very very worried because we are both 17. HELP PLEASE! 

Loading...

Hi Eman,

Stress alone can make her period late.

Plan B has side effects.  A very common one is her period being early or late AND heavier or lighter than normal.  It can take several cycles for her period to return to normal.

That "very badly placed irregular" period, was likely a period triggered by the Plan B.  

Again, it will take some time for her to return to "normal."

I don't think she's pregnant.  Plan B is very effective used within 72 hours.

Hope it helps.

Reply

Loading...

I'm worried that something might have leaked from the condom. It did not break I definitely could tell, i even pulled out with the condom on. Even so is this a symptom from plan B? Im confident that it is I just want reassurance for her

Reply

Loading...

I believe it is all related to Plan B.  Again, they are COMMON side effects.

Reply

Loading...

Thank you, reassurance means alot right now. Theres also a stomach/cold bug going around in her family and it seems like this is all really bad timing along with the stress haha. But thank you again for your information
Reply

Loading...